# SDR CALA2025050704515

- Difficulty date: May 2, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N27511
- Make and model: Boeing 737-9
- Aircraft serial: 64493
- Aircraft time: 14,856 hours, 4,935 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CHRONIC LVL 2 DUE TO REPEATED WRITE-UPS OF NGS DEGRADED LIGHT WI TH BITE RETURNING MX MSG 47-30063 OR MSG 47-30028,  PERFORMED NGS BITE AS PER AMM 47-31-02-740-809, NO FAULTS FOUND. NO LEAKS WERE FOUND. CHECKED "FAULT HISTORY" AND FOUND AT LEG 10 AND LEG 11 MSG 47-30063. PERFORMED DRAIN CAP FUEL LEAK CHECK AS PER AMM 47-21-00-700-801. NO FUEL SMELL WAS FOUND. FURTHER TROUBLESHOOTING REQUIRED. REF AMM 47-31-02-740-809 FOR NGS BITE: NO CURRENT FAULTS. LAST FAULT HIST WAS 47-30063 AT LEG -13. NGS SYS BITE TEST PASSED. THIS CLEARS FUP ITEM# 47-FUPRC.
